# SDR DALA2015041902806

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y1292  AT FWD GALLEY AREA FROM FRAME 12 TO FR AME 24, L=0.895, W=0.679, D=0.002.  APPROXIMATELY SSI 531189.  REPLACED FLOOR BEAM +Y1292 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 SRM 51-72-11 AND DWG D53112812 AND D53110420.
